# SDR ZZDA2009421

- Difficulty date: December 31, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N292AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLIES/BATTERY PACKS M1670, M1672, M1673, AND M1675 FAIL CAPACITY FUNCTIONAL CHECK.  REPLACED BATTERY PACKS M1670, M1672, M1673, M1675 IAW MM 33-51-06.  PERFORMED EMERGENCY BATTERY PACK CAPACITY FUNCTIONAL CHECK IAW MM 33-51-06 AND TC 33-055-00-01 AND FUNCTION CHECK PASSED.
